# SDR SWIA971856

- Difficulty date: July 4, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 32,394 hours, 39,820 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN PUTTING GEAR DOWN THE LEFT MAIN GREEN A LIGHT WAS THE ONLY GEAR INDICATION THAT CAME ON AND GEAR DID NOT COME DOWN.  USED ELECTRICAL OVERRIDE TO GET GEAR DOWN.  REPLACED LEFT MLG DOWNLOCK A PROXIMITY SENSOR IAW 326101.  ALL GEAR SWINGS CHECK GOOD IAW 323000.
